# SDR SWAA2016090655475

- Difficulty date: July 15, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545776
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT UPPER AFT CORNER BEAR STRAP CRACKED AT BS 986.5.    REPAIRED THE BEAR STRAP IAW SRM.
